It started on Jan 2,2009 when I vomited due to some apparent food poisoning and a week of nausea & frequent motion followed. I went to Doctor A and she prescribed me Metrogill Tablet with UniEnzyme Tablets.
The Medication did not help & the symptoms continued.
I went to another senior physician (Doctor B) and I was told that nauseau was due to hyperacidity and I was given
the following medication: Tab. Pantocid, Liv 52 DS(to enhance liver) & Ofrex-O antibiotic. I was told that that if
the problem didnt resolve, I should get stool test done. The problem didnt get resolved and i constantly felt something in my throat(food pipe). I got the stool test done (both routine and culture) but nothing appeared in the report.
I consulted another senior physician(Doctor C) and by now there was severe burning sensation in all my stomach and upper abdomen. Doctor C checked my Blood pressure and pulse rate and it was fine. I was given the following tablets: Protera Fast before bfast and dinner, Tab Grenexa, Secnil Forte, Cap Flora -BC & Electrolyte powder. There was some relief but what followed was bloated stomach & some nauseau. I went to the doctor again and he prescribed me the medicines:
Protera Fast, Ornamac, Gesdyp, Monozme syrup. There was some relief but there used to be retrothermal burning and uneasiness sometimes. I got tired of the medicines and left all of them.
I went to a homopathic doctor(Doctor D) and was given some medicine for 3 days. It was of little help and by now
there was also some bleeding from nose & severe uneasiness.
I went to a senior gastrologist(Doctor E-MD,DM) and for 1 month, I was prescribed medicines by him. He prescribed
me Cap. Rekool IT, Tab Equirex, Duzela 20 mg, Cap VSL#3,Lonazep(SOS)[3 days], Duzela,doxypal,Rekool-
IT,Nizonide,Lonazep,Placida(5 days), Placida,duzela,Rekool(7days), Duzela,Normaxin,Benefibre(for 2 weeks). I
discontinued the medication some time back. Hyperacidity is in control but stools still continue 2-3-4 times a day.
Three days back, there was a weather change in my city and I thought I caught a viral infection(As i felt and a
little weak and dizzy). I took Diclogesic on my own and when the problem didnt solve in a day, I went to a
physician. She prescribed me the following tablets for giddiness : 1. Pantop DSR 2. Tab Accept P., 3. Vertin 4.
Mutivitamin tablet 5. Enerzal powder.
Right Now, I am still feeling as if my head is spinning and I have taken Vertin & other tablets for the past 2 days
but there has been little help. I read somewhere that giddiness could be because of stomach discorder, ear
infection or brain tumour. Looking at my medical history for stomach disorder in the past two months, how do i
identify what the problem is?
The problem that i am facing is:
1. Feeling as if the head is spinning all the time (including while lying down) for the past 2-3 days.
2. Stool frequency 2-3-4 times for the past two months.
3. I have not had a sound sleep for the past 2 days.
4. There is no pain in ear.
5. I have not been suffering from cold/cough.
6. I have not travelled much in past few days so this is not because of motion sickness.
7. Consuming Vertin tablet does not help, However paracetamol based tablet does give some relief for some time
8. I havent had this problem earlier, except when i travelled on hills an year back.
I am confused about my health right now & don't know which specialist to consult? gastrologist, ENT or neurologist. Pls help. Giddiness is causing a lot of uneasiness....
Hi Vaibhav, i am not a doctor but i can suggest you something .My father to had a problem like you,and the treatment he followed was a simple one.Eating gooseberries early morning and a only boiled food.The main reason for your dizziness is vata, in your blood and this is caused by food habits that your body has not adopted.Normally eating a lot of spicy and sour foods causes vata.I would suggest you to perform a small excercise in the morning.After brushing your teeth in the morning a drink a glass of warm water with some salt added to it ,and then wait for two minutes and try to vomit (and this therapy in hindi is called as (kunjal)...not can notice the difference in hours.I m sure about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.